MAUDE Adverse Event Report: DENTSPLY IMPLANTS (A DIVISION OF DENTSPLY IH AB) IMPL DRIVER PROFILE (PM) LONG; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS

DENTSPLY IMPLANTS (A DIVISION OF DENTSPLY IH AB) IMPL DRIVER PROFILE (PM) LONG; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number 68015262
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Dentsply sirona became aware of a malfunction for same/similar devices that could have possibly caused or contributed to a serious injury.Product return is requested, and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
 
Event or Problem Description
Customer reported fourfold broken implant driver tips.The procedure has been completed.Drivers used according to procedure.

Brand Name
IMPL DRIVER PROFILE (PM) LONG
Common Device Name
ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
DENTSPLY IMPLANTS (A DIVISION OF DENTSPLY IH AB)
aminogatan 1
molndal vastra gotalands lan [ S-431 21
SW  S-431 21
Manufacturer (Section G)
DENTSPLY IMPLANTS (A DIVISION OF DENTSPLY IH AB)
aminogatan 1
molndal vastra gotalands lan [ S-431 21
SW   S-431 21
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24689291
Report Number9612468-2026-01464
Device Sequence Number21259310
Product Code NDP
UDI-Device Identifier07392532254932
UDI-Public07392532254932
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number68015262
Device Lot Number1765943
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2026
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/16/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT PROVIDED
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown